# SDR UALA2011072103701

- Difficulty date: July 21, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 34,252 hours, 13,801 cycles
- Engine: Iae V2522A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENING DAMAGED AT FWD EDGE OF DOOR OPENING APPROX MEASURES 3-4" BY 5-16".   REMOVED DAMAGE.  BLENDED AND NOW MEASURES 1.500" LENGTH BY .260" WIDTH BY .220" DEPTH.
